MAUDE Adverse Event Report: RIVERPOINT MEDICAL SUTUP; SUTURE

RIVERPOINT MEDICAL SUTUP; SUTURE
Model Number HS959-MU
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the dhr showed that the product and packaging were visually inspected per finished goods testing requirements prior to release and no issues were noted.
 
Event or Problem Description
According to the reporter, "after opened the box in surgery we have detected a cut on the bag.".

Brand Name
SUTUP
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key9321862
Report Number3006981798-2019-00012
Device Sequence Number16860554
Product Code GAT
UDI-Device Identifier00812444027013
UDI-Public00812444027013
Combination Product (Y/N)N
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2024
Device Model NumberHS959-MU
Device Lot Number19040329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1